RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1937, Volume 2(44), Number 4, Pages 733–738 (Mi msb5610)  

Two theorems on trigonometrical series

J. Marcinkiewicz, A. Zygmund


Full text: PDF file (530 kB)

Bibliographic databases:

Received: 09.02.1937
Language: English

Citation: J. Marcinkiewicz, A. Zygmund, “Two theorems on trigonometrical series”, Rec. Math. [Mat. Sbornik] N.S., 2(44):4 (1937), 733–738

Citation in format AMSBIB
\Bibitem{MarZyg37}
\by J.~Marcinkiewicz, A.~Zygmund
\paper Two theorems on trigonometrical series
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1937
\vol 2(44)
\issue 4
\pages 733--738
\mathnet{http://mi.mathnet.ru/msb5610}
\zmath{https://zbmath.org/?q=an:0018.01802|63.0208.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb5610
  • http://mi.mathnet.ru/eng/msb/v44/i4/p733

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:194
    Full text:101

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019